Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Spotting while using susten after iui

Premium Questions

Dr. Sameer Kumar MD

Hello doctor yesterday i had iui treatment my doctor suggest susten tablet vaginal what is use of susten tablet ... View answer

Answered by : Dr. Sameer Kumar ( OBGYN)
Dr. Vjollce Mbiarra MD

Hi Doctor, I went thru iui last Saturday, I am on susten tablets since then today is my 5th day after iui.. I am having abdominal bloating which has caused gas formation. can let me know what ... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)
Dr. Shanti Vennam MD

I have completed using susten 400 mg tablet from last 14 days. I have used by putting ... April (17th day Post IUI and actual period date). I have used pregnova 2mg and duphaston tablets... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Nandita Thakkar MD

.The endometrium thickness was 7.8mm.I had my first IUI on 18th day and was asked to take susten 100 from 19th day.I didnt conceive at my first IUI.and got periods on 31st day.Is anything wrong for... View answer

Answered by : Dr. Nandita Thakkar ( Infertility Specialist)
Dr.  Soumya MD

signs like spotting or bleeding or pain if the progesterone becomes low after stopping susten so that I ...In XXXXXXX I was prescribed susten 200 mg to be taken for 5 months after having... View answer

Answered by : Dr. Soumya ( OBGYN)

Public Forum Discussions

Dr. Shainaz Arif Kaware MD

. she takes susten in the morning and she feels the fluid during late night. is this common while using ...hello doctor, our doctor (gyn) prescribed susten vt 100 to my wife after seeing... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)
Dr. Mahesh Koregol MD

Hi Doctor My age is 30 years and my doctor had suggested me use of Susten VT 100 after IUI. Want to know the detailed process to use the same and also in how much time it will get... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr. Viraj Ramesh Naik MD

Hi doctor I m 28years old?I have done iui this cycle.before ovulation they did 1 and after follicle rupture they did another one.i ovulated on 16th now I m on my 19th day.I have been prescribed susten... View answer

Answered by : Dr. Viraj Ramesh Naik ( OBGYN)
Dr. Sree Gouri SR MD

Hello Doctor, I had undergone IUI on 29th october 2012. my doctor had prescribed me Susten vt 200 for vaginal insertion twice a day after this . But i do have fluid discharge(like the medicine is mixed... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr.  Aarti Abraham MD

for treatment a few months back. Now this cycle I had clome 100, HUMOG & HCG injections and I had an IUI procedure done on 16 nov. (LMP- 7nov) As per my doctor s advice, after 15 days of susten200(per... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)

Mobile Questions and Answers

Dr. Rovena Murati MD

Hello! Susten is progesterone tablet. Its responsible for getting periods on time. Susten can also be used vaginally in case you need it for providing additional progesterone to help sustain pregnancy...

Dr.  Divakara MD

HI When was UPT done ? Kindly repeat a UPT today and if negative it means the IUI was not successful . You need to consult your Gynecologist then .

Dr.  Krunal Modi MD

Hello Welcome to HCM It should not be periods as you have IUI and Duphaston. Please consult your gynecologist for examination. Take care...